RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 5, Pages 795–797 (Mi mz10122)  

Brief Communications

A Non-Finitely-Based Variety of Centrally Metabelian Pointed Groups

G. S. Deryabinaa, A. N. Krasilnikovb

a N. E. Bauman Moscow State Technical University
b University of Brasilia

Keywords: pointed group, identities of pointed groups, finitely based variety of pointed groups.

DOI: https://doi.org/10.4213/mzm10122

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:5, 743–746

Bibliographic databases:

Received: 24.08.2012
Revised: 26.09.2013

Citation: G. S. Deryabina, A. N. Krasilnikov, “A Non-Finitely-Based Variety of Centrally Metabelian Pointed Groups”, Mat. Zametki, 95:5 (2014), 795–797; Math. Notes, 95:5 (2014), 743–746

Citation in format AMSBIB
\Bibitem{DerKra14}
\by G.~S.~Deryabina, A.~N.~Krasilnikov
\paper A Non-Finitely-Based Variety of Centrally Metabelian Pointed Groups
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 5
\pages 795--797
\mathnet{http://mi.mathnet.ru/mz10122}
\crossref{https://doi.org/10.4213/mzm10122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306223}
\elib{http://elibrary.ru/item.asp?id=21826502}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 5
\pages 743--746
\crossref{https://doi.org/10.1134/S0001434614050162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903387468}


Linking options:
  • http://mi.mathnet.ru/eng/mz10122
  • https://doi.org/10.4213/mzm10122
  • http://mi.mathnet.ru/eng/mz/v95/i5/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:62
    References:23
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020